# SDR DALA2021052702919

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 55,356 hours, 25,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 CORROSION LOWER SURFACE BOTTOM SKIN BTW RIB 7 AND RIB 8 ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI 591777-14 REVISION 0 AND ER/A591777-14 REVISION ORIGINAL. (1820907)
